# SDR AALA20151112006

- Difficulty date: November 3, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,967 hours, 7,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED IN FASTENER HOLES AT 727B & RBL 45.50.  REPAIRED SEAT TRACK IAW EA 255728.
